# SDR MASA2011113064137

- Difficulty date: November 29, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 16,243 hours, 13,301 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 2 (PX 38 SVC DOOR).  R2 PROX SENSOR PX38 & REPAIRED WIRE.
